# SDR CALA2013091891280

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENT REPAIR AT BS 1420 & STRINGER 26L-27L.  DAMAGE FOUND OUT OF SRM LIMIT WAS TRIMMED OUT & NDT OF CUT-OUT & HOLES ACP IAW NTM 51-00-16 & 51-00-19.  NO CRACKS. FABRICATED & INSTALLED J SECTION REPAIR IAW SRM53-00-07 REPAIR 5 FIG 201.
